Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Cyancrayon

Cystic Acne from Birth Control

Recommended Posts

Hello! So I was recently prescribed the pill by my doctor (one with gestoden and ethinylestradiol) due to having some recent slight hormonal disturbances which I had never experienced before. I was having some slight cystic breakouts before starting the pill, maybe 1-2 cysts per week for a month prior. I am naturally prone to cystic acne but my skin had actually been completely clear naturally for the past year or so after discovering I have an odd intolerance/allergy to chocolate which would give me cystic acne without fail. The acne from chocolate would appear mainly on my cheeks while this acne seems to be mainly hormonal as it's confined to my jaw/around my mouth and chin. So now ever since starting the pill my skin has been going insane with a new cyst every single day. I am becoming a little desperate and I'm not quite sure what to do. I've just finished my first month so I'm not sure if maybe I need to just stick it out for longer with this brand or if I should try and switch to a brand that's used more specifically for treating acne?
Thank you to anyone who can offer some advice or their own personal story!

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×